Leaflet: information for the user
Paracetamol Tarbis Farma 1 g tablet EFG
Read this leaflet carefully before you start taking this medicine, as it contains important information for you.
-If you experience any side effects, consult your doctor or pharmacist, even if they are not listed in this leaflet.
1. What Paracetamol Tarbis Farma is and what it is used for
2. What you need to know before taking Paracetamol Tarbis Farma
3. How to take Paracetamol Tarbis Farma
4. Possible side effects
5. Storage of Paracetamol Tarbis Farma
6. Contents of the pack and additional information
ParacetamolTarbis Farmabelongs to a group of medicines called analgesics and antipyretics. Paracetamol is indicated for the treatment of symptoms of moderate pain and fever.
Do not take Paracetamol Tarbis Farma
- If you are allergic to paracetamol, propacetamol, or any of the other components of this medication (listed in section 6).
Warnings and precautions
Consult your doctor or pharmacist before starting to take this medication.
Do not take more than the recommended dose in the section 3. How to take Paracetamol Tarbis Farma.
In patients with asthma sensitive to acetylsalicylic acid, consult your doctor before taking this medication.
If you have any liver, kidney, heart, or lung disease, or anemia (decrease in hemoglobin levels in the blood, due or not to a decrease in red blood cells), consult your doctor before taking this medication.
When taking medication for epilepsy, consult your doctor before taking this medication, as when used together, the efficacy is reduced and the hepatotoxicity of paracetamol is increased, especially in high-dose paracetamol treatments.
In chronic alcoholics, be careful not to take more than 2 g of paracetamol in 24 hours.
If the pain persists for more than 5 days, fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, consult your doctor and reevaluate the clinical situation.
Children
In children under 15 years, consult your doctor or pharmacist, as there are other presentations with doses adapted to this group of patients.
Paracetamol Tarbis Farma with other medications
Inform your doctor or pharmacist that you are taking, have taken recently, or may need to take any other medication.
Paracetamol may interact with the following medications:
- Blood clot prevention medication: Oral anticoagulants (acenocoumarol, warfarin)
- Epilepsy medication: Antiepileptics (lamotrigine, phenytoin, or other hydantoins, phenobarbital, methylphenobarbital, primidone, carbamazepine)
- Tuberculosis medication: (isoniazid, rifampicin)
- Depression and convulsion medication: Barbiturates (used as hypnotics, sedatives, and anticonvulsants)
- Cholesterol-lowering medication: (colestiramine)
- Diuretics (furosemide group) used to increase urine elimination
- Gout medication: (probencid and sulfinpyrazone)
- Nausea and vomiting prevention medication: Metoclopramide and domperidone
- High blood pressure and arrhythmia medication: Propranolol
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist systematically if you are taking another medication. In the case of oral anticoagulants, paracetamol can be administered occasionally as the preferred analgesic.
Inform your doctor or pharmacist if you are taking:
- Flucloxacillin (antibiotic), due to a severe risk of blood and fluid alteration (metabolic acidosis with high anion imbalance) that must be treated urgently and may occur particularly in cases of severe renal insufficiency, sepsis (when bacteria and their toxins circulate in the blood causing organ damage), malnutrition, chronic alcoholism, and if the maximum daily doses of paracetamol are used.
Interference with analytical tests:
If you are to undergo any analytical test (including blood, urine, skin tests using allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests.
Paracetamol Tarbis Farma with food and drinks:
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day: beer, wine, liquor...) may cause liver damage.
The taking of this medication with food does not affect its efficacy.
Pregnancy and breastfeeding
If you are pregnant or breastfeeding, or think you may be pregnant, consult your doctor or pharmacist before using this medication.
Small amounts of paracetamol may appear in breast milk, so it is recommended to consult your doctor or pharmacist before taking this medication.
Driving and operating machines
The influence of paracetamol on the ability to drive and operate machines is negligible or insignificant.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor or pharmacist. In case of doubts, ask your doctor or pharmacist.
Remember to take your medication. Paracetamol Tarbis Farma should be taken orally.
According to your preferences, the tablets can be taken directly or divided in half, with the help of a liquid, preferably water.
Consult your doctor or pharmacist if you have doubts.
The recommended dose is:
Adults and adolescents over 15 years old: the usual dose is 1 tablet (1 g of paracetamol) 3 times a day. Never exceed 1 gram per dose, if necessary, 1 gram can be taken every 6-8 hours, 3 times a day. Do not take more than 3g in 24 hours, divided into several doses.
Patients with liver disease: before taking this medication, they must consult their doctor. They must take the amount of medication prescribed by their doctor with a minimum interval of 8 hours between each dose. They must not take more than 2 grams of paracetamol in 24 hours, divided into 2 doses.
Patients with kidney disease: before taking this medication, they must consult their doctor.
Take a maximum of 500 milligrams per dose.
Due to the dose, 1 gram of paracetamol, the medication is not indicated for this group of patients.
Older patients: they must consult their doctor.
Use in children
Do not use in adolescents and children under 15 years old.
If it is estimated that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
When requiring doses lower than 1 g of paracetamol per dose, other paracetamol presentations should be used that adapt to the required dosage.
If you take more Paracetamol Tarbis Farma than you should
You must consult your doctor or pharmacist immediately. In case of overdose or accidental ingestion, go immediately to a medical center or call the Toxicological Information Service (phone 91 562 04 20), indicating the medication and the amount ingested.
If you have ingested an overdose, you must go immediately to a medical center even if you do not notice the symptoms, as they often do not manifest until 3 days after ingestion of the overdose, even in cases of severe poisoning.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice) and abdominal pain.
The treatment of overdose is more effective if it is initiated within 4 hours of medication ingestion.
Patients undergoing barbiturate treatment or suffering from chronic alcoholism may be more susceptible to the toxicity of a paracetamol overdose.
If you forgot to take Paracetamol Tarbis Farma
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated interval between doses (at least 4 hours).
Like all medications, Paracetamol Tarbis Farma can produce adverse effects, although not all people will experience them.
Rare adverse effects that may occur (in up to 1 in 1,000 people), are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very rare adverse effects that may occur (in up to 1 in 10,000 people) are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar). Paracetamol can damage the liver when taken in high doses or prolonged treatments. Severe skin reactions have been reported very rarely.
If you experience adverse effects, consult your doctor or pharmacist, even if they do not appear in this leaflet.
Keep this medication out of the sight and reach of children.
This medication does not require special storage conditions.
Do not use this medication after the expiration date that appears on the packaging (after CAD.). The expiration date is the last day of the month indicated.
“Medications should not be disposed of through drains or in the trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of Paracetamol Tarbis Farma
- The active ingredient is paracetamol.
- The other components are: cornstarch, stearic acid, povidone, crospovidone, microcrystalline cellulose, and plant-derived magnesium stearate.
Appearance of the product and content of the packaging
Paracetamol Tarbis Farma is presented in the form of oral tablets, in packaging of 20 and 40 tablets. The tablets are scored, which allows them to be split in half to facilitate swallowing.
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization
Tarbis Farma, S.L.
Gran Vía Carlos III, 94
08028 Barcelona
(Spain)
Responsible for manufacturing
Toll Manufacturing Services, S.L.
C/ Aragoneses,
2 28108 Alcobendas - Madrid Spain
Or
Pharmaloop, S.L.
C/Bolivia, nº 15
Pol. Ind. Azque
28806 – Alcalá de Henares – Madrid Spain
Or
Pharmex Advanced Laboratories, S.L
Ctra. A-431 Km. 19
Almodóvar del Río,
14720 Córdoba
Spain
Last review date of this leaflet April 2022
“Detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/ ”
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.